# SDR SWIA200617508

- Difficulty date: October 2, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 8,491 hours, 7,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT SIDE FS625.00 LBL 36 CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP P/N NR 601-35012-51 AS PER CRJ 200 SRM 51-42-06 PAGE 11.
